Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Been diagnosed with carpal tunnel. Used splints, led to limbs ache. Why?

I have recently been diagnosed with carpal tunnel i do have a follow up appointment Monday with my doctor but in the mean time...I have pain in my arms and hands even after using the splints at night the numbness is gone in the mornings but this pain is a heavy ache. Is this something I can wait until Monday to talk to my doctor about??
Asked On : Sat, 18 Aug 2012
Answers:  1 Views:  46
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hello and thanks for the query
In carpel tunnel syndrome, numbness and pain are the two major symptoms. Its good you are using splint at night but in my opinion you wrist bandage or band with thumb support and you can use in at day time also. This will help you a lot.
Reduce you work at computer, don't lift weight, do hot fermentation regularly and apply diclo gel locally.
this will reduce your pain till your appointment.
Best wishes
Answered: Sat, 18 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor